Bulletin of the Belgian Mathematical Society - Simon Stevin

Compactness of the automorphism group of a topological parallelism on real projective 3-space: The disconnected case

Rainer Löwen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the automorphism group of a topological parallelism on real projective 3-space is compact. This settles a conjecture stated in [1], where it was proved that at least the connected component of the identity is compact.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 4 (2018), 629-640.

Dates
First available in Project Euclid: 4 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1546570914

Mathematical Reviews number (MathSciNet)
MR3896276

Zentralblatt MATH identifier
07038173

Subjects
Primary: 51H10: Topological linear incidence structures 51A15: Structures with parallelism 51M30: Line geometries and their generalizations [See also 53A25]

Keywords
topological parallelism automorphism group compactness

Citation

Löwen, Rainer. Compactness of the automorphism group of a topological parallelism on real projective 3-space: The disconnected case. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 4, 629--640. https://projecteuclid.org/euclid.bbms/1546570914


Export citation